# SDR ASAA2017053120924

- Difficulty date: May 31, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 14,013 hours, 4,602 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 09052000E5809
- Condition: Malfunctioned
- Location: Master
- Part time: 18,631 hours, 5,684 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH BATTERY SELECTED,  DC AMPS FLUCTUATE FROM -1 TO 1.  OBSERVED CONTINUOUSLY IN FLIGHT, BOTH IDG OPERATING NORMALLY. NO ILLUMINATION OF BATTERY DISCHARGE LIGHT.  ACFT GROUNDED.  VERIFIED DEFECT, FOUND ONLY MAIN BATTERY DC AMPS FLUCTUATING.  REMOVED AND REPLACED MAIN BATTERY IAW AMM 24-31-11, AND MAIN BATTERY CHARGER IAW AMM 24-31-21.  BOTH OPS NORMAL. MAIN BATTERY DC AMPS NOW STEADY.
